# SDR SWI2025F00964

- Difficulty date: December 5, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 2-2 900 LH - COMPLY WITH TASK CARD 27-530-809 LH TRACK ROLLER SEALED, TRACK 2-2, TOP FORWARD - SLAT 2 (PN CC670-12272-1). (MRB 27-81-43-725), PART NUMBER:   - , SERIAL NUMBER: 15061, POSITION:  (C-CHECK RO 07/15/2025)REMOVED LH 2-2 TOP FORWARD SLAT TRACK ROLLER. (SLAT PANEL NOT DISCONNECTED) REF CRJ900 AMM 27-81-43-000-801-A01 INSTALLED LH 2-2 TOP FORWARD SLAT TRACK ROLLER. (REPLACED OLD ROLLER WITH NEW, SERVICEABLE ROLLER) REF CRJ900 AMM 27-81-43-400-801-A01 TORQUE WRENCH TUC10139, CAL DUE: 30-SEP-25PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM REF CRJ 900 AMM 27-50-00-710-801-A02 NO DEFECTS NOTED.
